RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dzhuraev, Abubakir Mukhtarovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:360
Abstract pages:406
Full texts:169
References:53
Dzhuraev, Abubakir Mukhtarovich
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 31.01.1961
E-mail:
Keywords: multiple spectrum, singular-perturbation.
UDC: 517.928

Subject:

Differential equations.

   
Main publications:
  1. Dzhuraev A.M., “A problem with a multiple pure imaginary spectrum”, Ist Turkish world mathematics symposium, Firat University, Elazig, 1999, 124–127
  2. Dzhuraev А.М. and Turatov S.D., “Asymptotical integration of a boundary-value problem for the differential equations with a multiple spectrum”, News of the Tula State University. Mathematics. Mechanics. Computer Science, 9:1, 77–81  mathscinet
  3. Dzhuraev А.М., “About asymptotical methods for the analysis of mathematical models”, Collection of materials of the international scientific and technical conference “Science and education – 2004”, MSTU, Murmansk, 2004, 234–236
  4. Dzhuraev А.М., “An initial problem for systems of two singular-perturbed differential equations with a multiple pure imaginary spectrum”, Bulletin of the Samara State University, 36:2 (2005), 34–42  mathscinet
  5. Dzhuraev A.M., “Singular-perturbed boundary-value problems with a multiple pure imaginary spectrum”, International conference on Spectral Theory and Global Analysis, Carl von Ossietzky Universitat, Oldenburg, 2006, 3–5

http://www.mathnet.ru/eng/person27331
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. A. M. Dzhuraev, S. D. Turatov, “Краевые задачи для сингулярно-возмущенных дифференциальных уравнений с кратным спектромъ”, Matem. Mod. Kraev. Zadachi, 3 (2004),  85–88  mathnet
2. A. M. Dzhuraev, “Алгоритм для определения асимптотического поведения решений систем дифференциальных уравнений”, Matem. Mod. Kraev. Zadachi, 3 (2004),  82–85  mathnet
3. A. M. Dzhuraev, “Современное состояние теории сингулярных возмущений”, Matem. Mod. Kraev. Zadachi, 3 (2004),  79–82  mathnet  elib
1975
4. A. Dzhuraev, “On the eigenvalues of a two-dimensional singular integral equation”, Dokl. Akad. Nauk SSSR, 222:1 (1975),  18–21  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020